MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-610
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, blood sprayed out from the syringe and hit the user.The customer reported that there is a crack on the body of the syringe allowing flow of blood.The syringe was kept, however radiometer has not received it for further investigation.
 
Additional Manufacturer Narrative
Investigation has identified that the root cause is a manufacturing error related to the labelling assembly in the production.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key7521853
Report Number3002807968-2018-00036
Device Sequence Number13799401
Product Code JKA
UDI-Device Identifier05700699566102
UDI-Public(01)05700699566102(17)200214(10)BD52
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2020
Device Model Number956-610
Device Catalogue Number956-610
Device Lot NumberBD-52
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer05/17/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1